Doctor insights on:
When Does Depo Provera Wear Off
Have tried depo shot and seasonique. Both cause irregular, random bleeding. Enough needed to wear pad. Next step to try?
Different method: There are several other options. Depo and seasonique frequently cause irregular bleeding. The more traditional types of pills with monthly periods are less likely to cause irregular bleeding if taken right as with rings or patches. The Mirena IUD causes some irregular bleeding at first but then makes periods shorter and lighter and sometimes to the point that you don't bleed at all.Hope this helps ...Read more
Months: It takes about 3 months to get out of your system, which is why you have to be very diligent about getting your next shot right around the exact time 3 months after your last one to ensure you have proper birth control protection. And remember to still use condoms because it does not protect you from STDs. Best wishes! ...Read moreSee 1 more doctor answer
I got my first Depo-Provera shot June 12 its due again but I'm not getting it what symptoms might I go though while the Depo-Provera wears off and my body regulates?
Bleeding: You can expect irregular periods for awhile. If you haven't been having periods it may take awhile for them to resume and they will probably be irregular at first. If you are not ready for pregnancy, use another method of contraception since you can conceive before you have that first period. ...Read more
Depo Provera: A woman might become pregnant 3 to 4 months after the last Depo – Provera shot. But it could take 6 months up to as long as two years. ...Read more
My last depo injection was a year ago but I'm not having a period yet is it a year from when wears off or last injection? I would love to get pregnant
I started the depo shot 2 months ago ,I started seeing spotting of blood but it's never been enough to fill up or wear a pad just when I pee. Is this normal ? I'm beginning to become scared .
Not Uncommon: Having no period or having slight spotting with DepoProvera between injections is not unusual. By your explanation I assume the blood is vaginal and no concern of urinary tract blood that might possibly indicate a urinary tract infection or some other problem. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- When will the depo-provera shot wear off
- When does lupron wear off
- What does it feel like when your ritalin or adderall wears off?
- Ask a doctor a question free online
- When does novocaine wear off
- How long does the depo shot take to wear off?
- How long does depo shot take to wear off?
- How long does it take for dilated pupils to wear off?
- Talk to a gynecologist online for free